MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® ACD SOLUTION B BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® ACD SOLUTION B BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 364816
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd received samples and photos from the customer facility for investigation.The samples and photos were evaluated and the customer¿s indicated failure mode with the incident lot was observed.Additionally, a review of the manufacturing records was completed for the incident lot and no issues were identified.
 
Event or Problem Description
It was reported that bd vacutainer® acd solution b blood collection tubes had large foreign material in it.No report of injury or medical intervention.No report of blood exposure to mucous membrane.

Brand Name
BD VACUTAINER® ACD SOLUTION B BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7525824
Report Number1917413-2018-02419
Device Sequence Number11108932
Product Code JKA
UDI-Device Identifier50382903648165
UDI-Public50382903648165
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2018
Device Catalogue Number364816
Device Lot Number6063544
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2017
Initial Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;